Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ger06]  A quantitative version of Kirk's fixed point theorem for asymptotic contractions

Gerh:05 (Article)
Author(s)Gerhardy, Philipp
Title« A quantitative version of Kirk's fixed point theorem for asymptotic contractions »
JournalJ. Math. Anal. Appl.
Volume316
Page(s)339-345
Year2006

BibTeX code
@article{Gerh:05,
  author = {Gerhardy, Philipp},
  volume = 316,
  title = {{A} quantitative version of {K}irk's fixed point theorem for
           asymptotic contractions},
  journal = {J. Math. Anal. Appl.},
  year = 2006,
  pages = {339-345},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!